- -

Multipliers of Dirichlet series and monomial series expansions of holomorphic functions in infinitely many variables

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Multipliers of Dirichlet series and monomial series expansions of holomorphic functions in infinitely many variables

Show full item record

Bayart, F.; Defant, A.; Frerick, L.; Maestre, M.; Sevilla Peris, P. (2017). Multipliers of Dirichlet series and monomial series expansions of holomorphic functions in infinitely many variables. Mathematische Annalen. 368(1-2):837-876. doi:10.1007/s00208-016-1511-1

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/103256

Files in this item

Item Metadata

Title: Multipliers of Dirichlet series and monomial series expansions of holomorphic functions in infinitely many variables
Author: Bayart, Frederic Defant, Andreas Frerick, Leonhard Maestre, Manuel Sevilla Peris, Pablo
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Let H-infinity be the set of all ordinary Dirichlet series D = Sigma(n) a(n)(n-1) ann-s representing bounded holomorphic functions on the right half plane. A completely multiplicative sequence (b(n)) of complex numbers ...[+]
Copyrigths: Reserva de todos los derechos
Source:
Mathematische Annalen. (issn: 0025-5831 )
DOI: 10.1007/s00208-016-1511-1
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s00208-016-1511-1
Thanks:
The second, fourth and fifth authors were supported by MINECO and FEDER Project MTM2014-57838-C2-2-P. The fourth author was also supported by PrometeoII/2013/013. The fifth author was also supported by project SP-UPV20120700.[+]
Type: Artículo

References

Aleman, A., Olsen, J.-F., Saksman, E.: Fatou and brother Riesz theorems in the infinite-dimensional polydisc. arXiv:1512.01509

Balasubramanian, R., Calado, B., Queffélec, H.: The Bohr inequality for ordinary Dirichlet series. Studia Math. 175(3), 285–304 (2006)

Bayart, F.: Hardy spaces of Dirichlet series and their composition operators. Monatsh. Math. 136(3), 203–236 (2002) [+]
Aleman, A., Olsen, J.-F., Saksman, E.: Fatou and brother Riesz theorems in the infinite-dimensional polydisc. arXiv:1512.01509

Balasubramanian, R., Calado, B., Queffélec, H.: The Bohr inequality for ordinary Dirichlet series. Studia Math. 175(3), 285–304 (2006)

Bayart, F.: Hardy spaces of Dirichlet series and their composition operators. Monatsh. Math. 136(3), 203–236 (2002)

Bayart, F., Pellegrino, D., Seoane-Sepúlveda, J.B.: The Bohr radius of the $$n$$ n -dimensional polydisk is equivalent to $$\sqrt{(\log n)/n}$$ ( log n ) / n . Adv. Math. 264:726–746 (2014)

Bohnenblust, H.F., Hille, E.: On the absolute convergence of Dirichlet series. Ann. Math. 32(3), 600–622 (1931)

Bohr, H.: Über die Bedeutung der Potenzreihen unendlich vieler Variablen in der Theorie der Dirichlet–schen Reihen $$\sum \,\frac{a_n}{n^s}$$ ∑ a n n s . Nachr. Ges. Wiss. Göttingen, Math. Phys. Kl. 441–488 (1913)

Bohr, H.: Über die gleichmäßige Konvergenz Dirichletscher Reihen. J. Reine Angew. Math. 143, 203–211 (1913)

Cole, B.J., Gamelin., T.W.: Representing measures and Hardy spaces for the infinite polydisk algebra. Proc. Lond. Math. Soc. 53(1), 112–142 (1986)

Davie, A.M., Gamelin, T.W.: A theorem on polynomial-star approximation. Proc. Am. Math. Soc. 106(2), 351–356 (1989)

de la Bretèche, R.: Sur l’ordre de grandeur des polynômes de Dirichlet. Acta Arith. 134(2), 141–148 (2008)

Defant, A., Frerick, L., Ortega-Cerdà, J., Ounaïes, M., Seip, K.: The Bohnenblust–Hille inequality for homogeneous polynomials is hypercontractive. Ann. Math. 174(1), 485–497 (2011)

Defant, A., García, D., Maestre, M.: New strips of convergence for Dirichlet series. Publ. Mat. 54(2), 369–388 (2010)

Defant, A., García, D., Maestre, M., Pérez-García, D.: Bohr’s strip for vector valued Dirichlet series. Math. Ann. 342(3), 533–555 (2008)

Defant, A., Maestre, M., Prengel, C.: Domains of convergence for monomial expansions of holomorphic functions in infinitely many variables. J. Reine Angew. Math. 634, 13–49 (2009)

Dineen, S.: Complex Analysis on Infinite-dimensional Spaces. Springer Monographs in Mathematics. Springer-Verlag London Ltd, London (1999)

Floret, K.: Natural norms on symmetric tensor products of normed spaces. Note Mat. 17(153–188), 1997 (1999)

Harris, L. A.: Bounds on the derivatives of holomorphic functions of vectors. In: Analyse fonctionnelle et applications (Comptes Rendus Colloq. Analyse, Inst. Mat., Univ. Federal Rio de Janeiro, Rio de Janeiro, 1972), pp. 145–163. Actualités Aci. Indust., No. 1367. Hermann, Paris (1975)

Hedenmalm, H., Lindqvist, P., Seip, K.: A Hilbert space of Dirichlet series and systems of dilated functions in $$L^2(0,1)$$ L 2 ( 0 , 1 ) . Duke Math. J. 86(1), 1–37 (1997)

Helson, H., Lowdenslager, D.: Prediction theory and Fourier series in several variables. Acta Math. 99, 165–202 (1958)

Hibert, D.: Gesammelte Abhandlungen (Band 3). Verlag von Julius Springer, Berlin (1935)

Hilbert, D.: Wesen und Ziele einer Analysis der unendlichvielen unabhängigen Variablen. Rend. del Circolo Mat. di Palermo 27, 59–74 (1909)

Kahane, J.-P.: Some Random Series of Functions, Volume 5 of Cambridge Studies in Advanced Mathematics, second edn. Cambridge University Press, Cambridge (1985)

Konyagin, S.V., Queffélec, H.: The translation $$\frac{1}{2}$$ 1 2 in the theory of Dirichlet series. Real Anal. Exchange 27(1):155–175 (2001/2002)

Maurizi, B., Queffélec, H.: Some remarks on the algebra of bounded Dirichlet series. J. Fourier Anal. Appl. 16(5), 676–692 (2010)

Queffélec, H.: H. Bohr’s vision of ordinary Dirichlet series; old and new results. J. Anal. 3, 43–60 (1995)

Queffélec, H., Queffélec, M.: Diophantine Approximation and Dirichlet Series. HRI Lecture Notes Series, New Delhi (2013)

Rudin, W.: Function Theory in Polydisks. W. A. Benjamin Inc, New York (1969)

Toeplitz, O.: Über eine bei den Dirichletschen Reihen auftretende Aufgabe aus der Theorie der Potenzreihen von unendlichvielen Veränderlichen. Nachrichten von der Königlichen Gesellschaft der Wissenschaften zu Göttingen, pp. 417–432 (1913)

Weissler, F.B.: Logarithmic Sobolev inequalities and hypercontractive estimates on the circle. J. Funct. Anal. 37(2), 218–234 (1980)

Wojtaszczyk, P.: Banach Spaces for Analysts, Volume 25 of Cambridge Studies in Advanced Mathematics. Cambridge University Press, Cambridge (1991)

[-]

This item appears in the following Collection(s)

Show full item record